# SDR IPXA2023051593224

- Difficulty date: April 21, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 25,879 hours, 16,174 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57960438205
- Condition: Cracked
- Location: Rib 17 Cent Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR*MAJOR REPAIR* RIB 27 ON RH CENTER FLAP FOUND CRACKEDREPAIRED RIB 27 PER UPS EO A300-5750-27-A3213-A
